# SDR EIAA98037

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURNG 'C5/D' CHECK INSPECTION, SEAT TRACK FOUND CRACKED BS 701, RBL 11.  REPAIRED IAW SRM 53-10-05 FIG 14.  (M)
